BROWSE

Related Scientist

guolei,zhong's photo.

guolei,zhong
복소기하학연구단
more info

ITEM VIEW & DOWNLOAD

Existence of the equivariant minimal model program for compact Kähler threefolds with the action of an abelian group of maximal rank

Cited 0 time in webofscience Cited 0 time in scopus
130 Viewed 0 Downloaded
Title
Existence of the equivariant minimal model program for compact Kähler threefolds with the action of an abelian group of maximal rank
Author(s)
Guolei Zhong
Publication Date
2023-07
Journal
Mathematische Nachrichten, v.296, no.7, pp.3128 - 3135
Publisher
John Wiley and Sons Inc
Abstract
Let X be a (Formula presented.) -factorial compact Kähler klt threefold admitting an action of a free abelian group G, which is of positive entropy and of maximal rank. After running the G-equivariant log minimal model program, we show that such X is either rationally connected or bimeromorphic to a Q-complex torus. In particular, we fix an issue in the proof of our previous paper [23, Theorem 1.3]. © 2023 Wiley-VCH GmbH.
URI
https://pr.ibs.re.kr/handle/8788114/13722
DOI
10.1002/mana.202200127
ISSN
0025-584X
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse